MathSciNet Relay Station
MathSciNet bibliographic data
MR641367 32H10 (46E20 47A99)
Burbea, Jacob Pick's theorem with operator-valued holomorphic functions. Kodai Math. J. 4 (1981), no. 3, 495–507.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement